# SDR SWAA2016020248594

- Difficulty date: December 18, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME SECTION, WEB CRACKED AT BS 639, WL 210.  REPAIRED FRAME IAW ER & EA.
